# SDR HEEA0014204

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGOFL
- Make and model: Bell 407
- Aircraft serial: 53130
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm Assy
- Part number: 407010150103
- Condition: Unbonded
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER BUMPER UNBONDED FROM PAD ASSY P/N 407-010-171-101.  UNABLE TO BALANCE M/R HUB AND BLADE ASSY. TO WITHIN LIMITS (4 PER  VIBRATION)
